# SDR IPXA2016022799987

- Difficulty date: February 10, 2016
- Submitted: February 29, 2016
- Operation: Air carrier
- Aircraft: N288UP
- Make and model: Doug MD-11F
- Aircraft serial: 48540
- Aircraft time: 69,100 hours, 12,235 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: WSP0826501
- Condition: Cracked
- Location: Bs 635 Lbl 78
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C, MAIN CABIN SEAT TRACK CRACKED AT BS 635, LBL 78.  REPAIRED SEAT TRACK BETWEEN BS 625-645 IAW SRM 53-00-52, REPAIR 1, FIG 201.
